# SDR DXTA2025091504936

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0242
- Aircraft time: 6,000 hours, 3,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: TJSE20510
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT INOP REPLACE FUSE  . SUPPLIED BY NET JETS. ALL WORK DONE IN ACCORDANCE WITH CE-680A  SPM 20-30-00. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING. ALL WORK DONE IN ACCORDANCE WITH C6 AM 33-50-00. OPS CHECK GOOD.
